# SDR DHL2000366005

- Difficulty date: December 14, 2000
- Submitted: December 20, 2000
- Operation: Air carrier
- Aircraft: N366DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 249
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Part number: 3110005
- Part serial: 2740687
- Condition: Unserviceable
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

WITH NACELLE ANTI ICE SELECTED OPEN, NR 2 VALVE DISAGREE LIGHT ILLUMS WITH ASSOC CHIME AND WARNING WARNING ON MASTER WARNING PANEL.  DEFERRED NR 2 NACELLE ANTI ICE VALVE OPEN PER MEL 30-21-01,SP COMPLIED WITH.THIS SDR IS STILL OPEN.  REPLACED NR 2 ENGINE ANTI ICE VALVE PER M/M 30-21-11.OPS CHK NORMAL.THIS CLEARS DMI 3503.
